uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Heterogeneity in epidemic models and its effect on the spread of infection
Uppsala University.
Uppsala University.
1998 (English)In: JOURNAL OF APPLIED PROBABILITY, Vol. 35, no 3, 651-661 p.Article in journal (Other scientific) Published
Abstract [en]

We first study an epidemic amongst a population consisting of individuals with the same infectivity but with varying susceptibilities to the disease. The asymptotic final epidemic size is compared with the corresponding size for a homogeneous population.

Place, publisher, year, edition, pages
APPLIED PROBABILITY TRUST , 1998. Vol. 35, no 3, 651-661 p.
Keyword [en]
epidemic model; heterogeneous population; total size; household population; STOCHASTIC EPIDEMIC; SIZE
Identifiers
URN: urn:nbn:se:uu:diva-26962OAI: oai:DiVA.org:uu-26962DiVA: diva2:54856
Note
Addresses: Andersson H, Stockholm Univ, Dept Math, S-10691 Stockholm, Sweden. Stockholm Univ, Dept Math, S-10691 Stockholm, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 396 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf